Alert archive / Louisiana / Flash Flood Warnings in 2009

Flash Flood Warning 90, NWS Jackson, MS

August 6, 2009East Carroll Parish, Madison Parish, Tensas Parish, Louisiana; Issaquena County, Warren County, Mississippi

NWS Jackson, MS issued this flash flood warning at Aug 6, 2009, 8:07 AM CDT for East Carroll Parish, Madison Parish, Tensas Parish, Louisiana; Issaquena County, Warren County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2009, 8:07 AM CDT (13:07 UTC)
Expired
Aug 6, 2009, 11:00 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties East Carroll Parish, LA, Madison Parish, LA, Tensas Parish, LA, Issaquena County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 109 km from the middle of the area, began a volume at 13:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 9:10 AM CDTFLASH FLOOD7 Sw Lake Providence, LAWATER IS FLOWING ACROSS HWY 134 AND 581. FARMLAND IS ALSO FLOODING. RADAR HAS ESTIMATED 4 TO 7 INCHES HAS FALLEN IN THAT AREA OVER THE PAST 2 HRS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2009-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2009-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1312 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 061307
FFWJAN
LAC035-065-107-MSC055-149-061600-
/O.NEW.KJAN.FF.W.0090.090806T1307Z-090806T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
807 AM CDT THU AUG 6 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CARROLL PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...TRANSYLVANIA...LAKE PROVIDENCE...
  MADISON PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF TALLULAH...
  NORTHEASTERN TENSAS PARISH IN NORTHEAST LOUISIANA...
  WEST CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
  WESTERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 1100 AM CDT

* AT 807 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR ALSATIA...OR 6 MILES
  SOUTHWEST OF TRANSYLVANIA...MOVING SOUTH AT 20 MPH. ESTIMATED RADAR
  RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
  OCCURRED IN THE PAST TWO HOURS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SONDHEIMER...OMEGA...MANSFORD...AFTON...LE TOURNEAU...YOKENA AND
  SOMERSET

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3215 9092 3212 9140 3290 9129 3289 9114

$$

MME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 5:50 AM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Aug 6, 5:50 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
550 AM CDT THU AUG 6 2009

.UPDATE...PER LOCAL WRF MODEL FORECAST AREA RADARS SHOWS SOME CONVECTION
DEVELOPING IN THE DELTA AS WELL AS SOME SHOWERS IN THE SOUTH. SO
WITH THE CONVECTION STARTING SO EARLY...HAVE DECIDED TO INCREASE TO
CHANCE POPS FOR MOST OF THE REGION FOR THIS MORNING AND AFTERNOON.
THE REST OF FORECAST APPEARS TO BE ON TRACK./17/

./PREVIOUS DISCUSSION...315 AM CDT THU AUG 6 2009

.SHORT TERM...TODAY THROUGH FRIDAY...LATEST SATELLITE IMAGERY SHOWS
THE REGION UNDER NORTHERLY FLOW WITH THE MEAN RIDGE CENTER OVER THE
SOUTHERN PLAINS. ALSO A WEAK SURFACE BOUNDARY WAS ACROSS THE CENTRAL
PORTION OF THE REGION...WHILE A STATIONARY FRONT WAS POSITIONED
NORTH OF THE ARKLAMISS REGION. A SERIES OF SHORTWAVES WERE ROTATING
AROUND THE SOUTHERN PLAINS RIDGE. ONE OF THEM WAS PUSHING
SOUTH...WHICH WAS WEST OF THE REGION. GFS SEEMS TO LATCH ON TO THIS
SHORT WAVE FOR SOME LOW CONVECTIVE CHANCES FOR MAINLY THE WEST FOR
TODAY. LOOKING AT THE NATIONAL WRF MODEL...IT SHOWS SOME STORMS
DEVELOPING IN THE WEST THIS MORNING...THEN A FEW BECOME STRONG TO
SEVERE IN AN MCS FOR LATE MORNING INTO THE AFTERNOON IN THE WEST.
THE WEAK SURFACE BOUNDARY MAY HELP IN THE LIFTING PROCESS WITH THE
STORMS IN THE WEST. LOOKING AT THE LOCAL WRF ENSEMBLES SOME OF THEM
SHOW SOME CONVECTION FIRING IN THE NORTHWEST DELTA THIS MORNING IN
AN MCS...ALONG WITH SOME LIGHT SHOWERS IN THE SOUTH. A FEW OF THOSE
STORMS ACCORDING TO THE LOCAL WRF COULD BE BECOME STRONG TO SEVERE
IN THE WEST FOR LATE THIS MORNING INTO THIS AFTERNOON IN THE LOCAL
WRF MODEL FROM AN MCS. THE 850 RIDGE MAY LIMIT THE CONVECTIVE
COVERAGE. SO EXPECT SOME ISOLATED ACTIVITY TO START UP AROUND
SUNRISE INTO THE AFTERNOON HOURS. WE WILL HAVE SOME UPPER JET
DYNAMICS WITH THE REGION IN THE LEFT FRONT QUAD OF A 60-70 KNOT JET.
THE JET AXIS WILL MOVE EAST ACROSS THE REGION DURING THE DAY...WHICH
WILL HELP THE THUNDERSTORM ACTIVITY TO TAPER OFF BY EARLY EVENING.
FOR THE WEST MODEL SOUNDINGS SHOW SOME STEEP LAPSE RATES BETWEEN 700
AND 625 MB. 500 MB TEMPS AROUND -8 TO -9 AND 300 MB AROUND -35C...LI
-7...PWAT AROUND 2 INCHES AND ML CAPE AROUND 3000. SPC HAS PUT IN A
5 PERCENT RISK OF CONVECTIVE WIND AND HAIL. SO WILL MENTION A FEW
STRONG TO SEVERE IN THE HWO FOR AREAS WEST OF INTERSTATE 55. HIGHS
TODAY WILL BE IN THE LOWER TO MIDDLE 90S. CONVECTIVE BLOW OFF WILL
HELP TO KEEP TEMPS DOWN ALONG WITH LIMITED CONVECTIVE COVERAGE.

FOR TONIGHT...EXPECT THE CONVECTION TO END EARLY. THE NATIONAL WRF
AND MODELS SHOW A QUIET NIGHT ACROSS THE REGION AFTER THE CONVECTION
ENDS. THE GFS MOS GUIDANCE LOOKED A LITTLE COOL ACROSS THE EAST
HALF...ESPECIALLY WITH THIS MOIST AIRMASS. SO STUCK WITH CURRENT
FORECAST WITH LOWS FROM THE UPPER 60S TO LOWER 70S.

FOR FRIDAY...THE MEAN RIDGE WILL EXPAND ACROSS THE REGION WITH THE
LOW LEVEL 850 MB RIDGE. THIS WILL LIMIT OUR CHANCE OF RAIN TO THE
FAR SOUTH PORTION OF THE REGION. MODEL GUIDANCE WERE RATHER DRY
ACROSS THE REGION. DECIDED TO GO WITH CURRENT LOW POPS IN CASE WE
GET SOME WEAK SEA BREEZE ACTIVITY COMING FROM THE SOUTH. HIGHS WILL
BE IN THE MIDDLE 90S. WENT CLOSE TO MAV GUIDANCE./17/

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY...A DRY START TO THE LONG
TERM IS EXPECTED BUT RAIN CHANCES WILL INCREASE NEXT WEEK. COME
FRIDAY NIGHT WL BE UNDER A 596DM RIDGE WHILE A CENTER OF HIGH
PRESSURE AT THE SURFACE WILL BE SLIDING OFF THE MID ATLANTIC COAST
LEAVING A RIDGE AXIS NOSING WEST ACROSS THE GULF COAST STATES. OUR
RELATIVELY DRY AIRMASS WITH A PW LESS THAN AN INCH AND A HALF
COMBINED WITH THE HIGH PRESSURE WILL LEAD TO A DECENT NIGHT OF
RADIATIONAL COOLING AND NEAR NORMAL MORNING LOWS AROUND 71F FOR
SATURDAY MORNING. DEEPER MOISTURE AND CLOUDS WILL BE INCREASING OVER
OUR REGION FROM THE SOUTH BY SATURDAY MORNING THOUGH AS MODELS STILL
SHOW A TUTT LOW OVER THE CENTRAL GULF FRIDAY NIGHT THAT IS EXPECTED
TO MOVE OVER TEXAS SUNDAY. THE NAM AND GFS ARE IN AGREEMENT MOVING
THE LOW OVER TEXAS WHILE THE ECMWF IS FARTHER EAST OVER LOUISIANA.
WL BE ON THE EAST SIDE OF THE FEATURE AND SEE A DISTINCT INCREASE IN
MOISTURE OVER OUR WEST WHILE HIGH PRESSURE SURFACE AND ALOFT HANGS
ON THE EAST. SATURDAY IS EXPECTED TO BE DRY FOR MOST OF THE AREA BUT
WL CARRY SLIGHT CHANCE POPS IN OUR SOUTHEAST ZONES TO ACCOUNT FOR
THE INCREASE IN MOISTURE AND POSSIBLE SEA BREEZE FRONT BY LATE
AFTERNOON. FOR SUNDAY THE SURFACE RIDGE OVER OUR SOUTH WILL REMAIN
IN PLACE WHILE THE UPPER RIDGE BECOMES CENTERED TO OUR EAST. THIS
WILL RESULT IN A DEEP SOUTHERLY FLOW THAT WILL BRING TWO INCH PW AIR
BACK OVER OUR SOUTH AND WEST. SCATTERED AFTERNOON AND EVENING
CONVECTION IS EXPECTED OVER OUR SOUTHERN HALF WITH MORE ISOLATED
COVERAGE POSSIBLE IN THE NORTH SUNDAY. SATURDAY WILL LIKELY PROVE TO
BE THE WARMEST AFTERNOON OF THE PERIOD WHILE THE INCREASE IN CLOUD
COVER AND RAIN CHANCES WILL LIKELY HOLD AFTERNOON HIGHS AT OR BELOW
NORMAL SUNDAY THROUGH NEXT THURSDAY. THE TUTT LOW WILL LINGER TO OUR
WEST MONDAY AND INTO TUESDAY BEFORE GETTING CAUGHT UP BY A NORTHERN
STREAM SHORTWAVE TROUGH THAT WILL MOVE INTO THE CENTRAL PLAINS
TUESDAY. ALTHOUGH THE ECMWF IS FARTHER NORTH...BOTH ECMWF AND GFS
CLOSE OFF A LOW ONCE THIS SHORTWAVE TROUGH MOVES OVER THE TENNESSEE
AND OHIO VALLEYS. SCATTERED MAINLY DIURNALLY DRIVEN CONVECTION IS
EXPECTED MONDAY BUT MORE WIDESPREAD COVERAGE IS EXPECTED WEDNESDAY
AND THURSDAY AS THE UPPER TROUGH MOVES ACROSS THE REGION. /22/

&&

.AVIATION...THERE COULD BE SOME PATCHY FOG BETWEEN 10Z AND 14Z BUT
PRODUCE ONLY MVFR CONDITIONS. THIS WILL LIFT BY 14-15Z AT THE
LATEST. COULD SEE SOME MORNING ISOLATED SHOWERS AND THUNDERSTORMS
ACROSS THE WEST AFTER SUNRISE...WHICH WILL CAUSE SOME MVFR CONDITIONS
A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE ACROSS THE WEST BY
LATE MORNING INTO THE AFTERNOON HOURS. THE CONVECTION WILL DISSIPATE
BY EARLY TONIGHT. EXPECT VFR CONDITIONS TO PREVAIL. THERE COULD BE
SOME PATCHY FOG BETWEEN 08-15Z FRIDAY MORNING./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       91  71  95  72 /  37  13   5   5
MERIDIAN      92  68  95  70 /  26  12   5   5
VICKSBURG     94  70  97  72 /  41  13   5   5
HATTIESBURG   94  72  94  72 /  38  16  16   5
NATCHEZ       91  72  94  72 /  48  17  11   5
GREENVILLE    93  70  97  71 /  37   8   6   5
GREENWOOD     93  69  96  71 /  37   9   5   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM/AVIATION: 17
LONG TERM: 22
Hazardous weather outlook, Aug 6, 3:45 AM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
345 AM CDT THU AUG 6 2009

MSZ028>033-037>039-044>046-050>052-056>058-064>066-072>074-070830-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-
NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-
CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
345 AM CDT THU AUG 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036-
040>043-047>049-053>055-059>063-070830-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-
ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-
COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
345 AM CDT THU AUG 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY...GENERALLY
ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR. THIS WILL OCCUR
AS DAYTIME INSTABILITY DUE TO HEATING...GOOD LOW LEVEL
MOISTURE...WEAK SURFACE BOUNDARY COMBINES WITH A WEAK AREA OF LOW
PRESSURE ALOFT. THE PRIMARY CONCERNS WILL BE GUSTY WINDS UP TO 60
MPH AND SOME HAIL. THE RISK OF STRONG STORMS WILL DIMINISH BY EARLY
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR THE WEST HALF FOR TODAY. OTHERWISE
NO ACTIVATION WILL BE EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

17

In the hours before

Special weather statement, Aug 6, 6:21 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
621 AM CDT THU AUG 6 2009

MSZ047-048-053-061205-
CLAIBORNE MS-HINDS MS-WARREN MS-
621 AM CDT THU AUG 6 2009

...STRONG THUNDERSTORM OVER EASTERN WARREN COUNTY MOVING SOUTH...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF REDWOOD AT 621 AM
CDT...MOVING SOUTH AT 20 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EASTERN WARREN...WEST CENTRAL HINDS AND EXTREME
NORTHEASTERN CLAIBORNE COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

MME
Special weather statement, Aug 6, 7:03 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
703 AM CDT THU AUG 6 2009

LAZ016-MSZ047-061250-
WARREN MS-MADISON LA-
703 AM CDT THU AUG 6 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 9 MILES NORTH OF MOUND AT 704 AM
CDT...MOVING SOUTH AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN WEST CENTRAL WARREN COUNTY...AND EAST CENTRAL MADISON
PARISH SHOULD MONITOR THIS STORM CLOSELY.

MME
Special weather statement, Aug 6, 7:19 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
719 AM CDT THU AUG 6 2009

MSZ048-061305-
HINDS MS-
719 AM CDT THU AUG 6 2009

...STRONG THUNDERSTORM NEAR RAYMOND MOVING SOUTH...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER RAYMOND AT 719 AM CDT...MOVING
SOUTH AT 20 MPH.

PEOPLE IN SOUTHERN HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY.

MME
Special weather statement, Aug 6, 7:45 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
745 AM CDT THU AUG 6 2009

LAZ009-061315-
EAST CARROLL LA-
745 AM CDT THU AUG 6 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF TRANSYLVANIA AT
745 AM CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN EAST CARROLL PARISH SHOULD MONITOR THIS STORM
CLOSELY.

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:12 AM CDTSevere Thunderstorm WarningJANMadison63 min
Aug 6, 7:57 AM CDTSevere Thunderstorm WarningJANMadison, Tensas48 min
Aug 6, 8:55 AM CDTSevere Thunderstorm WarningJANTensas65 min
Aug 6, 9:25 AM CDTFlash Flood WarningJANEast Carroll, Franklin, Madison, Morehouse, Richland, West Carroll2 hr
Aug 6, 9:26 AM CDTFlash Flood WarningJANTensas90 min
Aug 6, 9:36 AM CDTSevere Thunderstorm WarningJANCatahoula, Franklin, Tensas39 min
Aug 6, 9:50 AM CDTSevere Thunderstorm WarningJANFranklin40 min
Aug 6, 10:14 AM CDTSevere Thunderstorm WarningJANCatahoula46 min
Aug 6, 10:15 AM CDTSevere Thunderstorm WarningJANRichland45 min
Aug 6, 10:42 AM CDTFlash Flood WarningJANCatahoula2 hr
Aug 6, 6:51 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren39 min
Aug 6, 7:43 AM CDTSevere Thunderstorm WarningJANHinds, Rankin34 min

Nearby

Flash Flood Warnings in Louisiana, 2009Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.